# SDR AEO2002F00000

- Difficulty date: January 16, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: 38421322
- Part serial: 990134511621
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ARRIVED FOR REPAIR OF SEIZED ROTOR CONDITION.  UPON DISASSEMBLY FOUND TURBINE ROTORSHAFT SEPARATED AT BASE OF TURBINE ROTOR.  THIS IS THE SECOND INSTANCE OF THIS CONDITION FOUND AT THIS REPAIR STATION.  THE FAILURE WAS CONTAINED.
